Title: Some Integral Inequalities Using Quantum Calculus Approach
Author(s): Muhammad Uzair Awan, Muhammad Aslam Noor, Khalida Inayat Noor
Pages: 125-137
Cite as:
Muhammad Uzair Awan, Muhammad Aslam Noor, Khalida Inayat Noor, Some Integral Inequalities Using Quantum Calculus Approach, Int. J. Anal. Appl., 15 (2) (2017), 125-137.

Abstract


The aim of this paper is to introduce a new class of preinvex functions which is called as generalized beta preinvex functions. We show that this class includes some other new classes of preinvex functions. We derive some new integral inequalities using the approach of quantum calculus. These integral inequalities involve generalized preinvex functions and q-Euler-Beta functions. Our results can be viewed as new quantum estimates for trapezoidal like inequalities. Some new special cases are also discussed which can be deduced from the main results of the paper.

Full Text: PDF

 

References


  1. A. Ben-Israel, B. Mond, What is invexity? J. Austral. Math. Soc. Ser., B, 28 (1986) 1-9.

  2. A. Barani, A. G. Ghazanfari, S. S. Dragomir, Hermite-Hadamard inequality for functions whose derivatives absolute values are preinvex, J. Inequal. Appl. (2012) (2012), Art. ID. 247.

  3. G. Cristescu, L. Lupsa, Non-connected Convexities and Applications, Kluwer Academic Publishers, Dordrecht, Holland, 2002.

  4. G. Cristescu, M. A. Noor, M. U. Awan, Bounds of the second degree cumulative frontier gaps of functions with generalized convexity, Carpath. J. Math, 31(2) (2015), 173-180.

  5. S. S. Dragomir, R. P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett. 11(5), 91–95, (1998).

  6. S. S. Dragomir, C. E. M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, Victoria University Australia, (2000).

  7. T. Ernst, A Comprehensive Treatment of q-Calculus, Springer Basel Heidelberg New York Dordrecht London (2014).

  8. H. Gauchman, Integral inequalities in q-calculus. Comput. Math. Appl. 47 (2004), 281-300.

  9. M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., 80 (1981), 545-550.

  10. D. A. Ion, Some estimates on the Hermite-Hadamard inequality through quasi-convex functions, Annals of University of Craiova, Math. Comp. Sci. Ser., 34 (2007), 82–87.

  11. F. H. Jackson, On a q-definite integrals, Q. J. Pure Appl. Math. 41 (1910), 193-203.

  12. V. Kac, P. Cheung, Quantum Calculus. Springer, New York (2002).

  13. S. R. Mohan, S. K. Neogy, On invex sets and preinvex functions, J. Math. Anal. Appl. 189 (1995), 901-908.

  14. B. B.-Mohsin, M. U. Awan, M. A. Noor, K. I. Noor, S. Iftikhar, A. G. Khan, Generalized beta-convex functions and integral inequalities, Int. J. Anal. Appl., 14 (2) (2017), 180-192.

  15. C. P. Niculescu, L.-E. Persson , Convex Functions and their Applications. A Contemporary Approach, CMS Books in Mathematics vol. 23, Springer-Verlag, New York, (2006).

  16. M. A. Noor, Hermite-Hadamard integral inequalities for log-preinvex functions, J. Math. Anal. Approx. Theory, 2 (2007), 126-131.

  17. M. A. Noor, Invex equilibrium problems, J. Math. Anal. Appl, 302 (2005) 463-475.

  18. M. A. Noor, Advanced Convex Analysis, Lecture Notes, COMSATS Institute of Information Technology, Islamabad, Pakistan, 2008-2015.

  19. M. A. Noor, M. U. Awan, K. I. Noor, New quantum estimates of integral inequalities via generalized preinvex functions, MAGNT Research Report, 4(1) (2016), 1-23.

  20. M. A. Noor, M. U. Awan, K. I. Noor Some new q-estimates for certain integral inequalities, Facta universitatis (NIS) Ser. Math. Inform. 31(4) (2016), 801-813.

  21. M. A. Noor, M. U. Awan, K. I. Noor, Quantum Ostrowski inequalities for q-differentiable convex functions, J. Math. Inequal., 10(4) (2016), 1013-1018.

  22. M. A. Noor, K. I. Noor, M. U. Awan, Some Quantum estimates for Hermite-Hadamard inequalities, Appl. Math. Comput. 251 (2015), 675-679.

  23. M. A. Noor, K. I. Noor, M. U. Awan, Some quantum integral inequalities via preinvex functions, Appl. Math. Comput., 269 (2015), 242-251.

  24. M. A. Noor, K. I. Noor, M. U. Awan, Quantum analogues of Hermite-Hadamard type inequalities for generalized convexity, in: N. Daras and M.T. Rassias (Ed.), Computation, Cryptography and Network Security (2015).

  25. M. A. Noor, K. I. Noor, M. U. Awan, J. Li, On Hermite-Hadamard inequalities for h-preinvex functions, Filomat, 28(7), (2014), 1463-1474.

  26. Ozdemir M. E., On Iyengar-type inequalities via quasi-convexity and quasi-concavity, arXiv:1209.2574v1 [math.FA] (2012).

  27. Pearce C. E. M., Pecaric J. E: Inequalities for differentiable mappings with application to special means and quadrature formulae, Appl. Math. Lett. 13 (2000), 51-55.

  28. Pecaric J. E., Prosch F., Tong Y. L., : Convex Functions, Partial Orderings, and Statistical Applications, Academic Press, New York, (1992).

  29. W. Sudsutad, S. K. Ntouyas, J. Tariboon, Quantum integral inequalities for convex functions, J. Math. Inequal. 9(3) (2015), 781-793.

  30. J. Tariboon, S. K. Ntouyas, Quantum calculus on finite intervals and applications to impulsive difference equations. Adv. Differ. Equ. 2013 (2013), Art. ID 282.

  31. J. Tariboon, S. K. Ntouyas, Quantum integral inequalities on finite intervals, J. Inequal. App. 2014 (2014), Art. ID 121.

  32. M. Tun¸ c, E. Gov, U. Sanal, On tgs-convex function and their inequalities, Facta universitatis (NIS) Ser. Math. Inform. 30(5) (2015), 679-691.

  33. S. Varoˇ sanec, On h-convexity, J. Math. Anal. Appl. 326(2007), 303-311.

  34. T. Weir, B. Mond, Preinvex functions in multiobjective optimization, J. Math. Anal. Appl. 136(1988), 29-38.